The oiliness stops quickly, but it will probably take a couple weeks before you really notice the difference. Do not worry - you WILL get to use that moisturizer. I use two layers of moisturizer every day! I do my whole face, let it sink in, and then apply a second layer to the dry spots I get. My bottle used to last me about 6 months, and I have gone through 2 in the last 5!
I do find that I get tired a bit easier - I think this is a common side effect, but nothing to worry about unless it is severe.
I have never gotten a lot of headaches - I just seem to not be prone to them ever, even before Accutane. But I did get a couple very mild ones this course, and found that it was very much related to not drinking enough liquids. A few glasses of water seemed to make it go away pretty fast.
So - get lots of sleep, drink lots of water, and get ready to invest more money on moisturizer than you ever thought possible!
Looking forward to your progress!